sexologist-icon
Periods delay
My periods got delayed by 10 days every month.i want to know the reason..and I have to gone through severe stomach pain during my periods
57 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

it may occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well....Menstrual cramps may be caused by identifiable problems, such as endometriosis or uterine fibroids. Treating any underlying cause is key to reducing the pain...Consult nearest gynecologists they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.